# SDR JJBA20240612034

- Difficulty date: June 11, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL BAGGAGE DOOR SKIN, DENT FOUND 7.500 INCHES FROM LOWER EDGE AND 3.000 INCHES FROM FWD EDGE. EXTERNAL BAGGAGE DOOR SKIN REPAIRED.
